# SDR TWAA9806203

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54333
- Make and model: Boeing 727231
- Aircraft serial: 20460
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN CORRODED AT STATION 700-720, STRINGER 27L.  REMOVED CORRODED SECTION OF SKIN AND INSTALLED AN EXTERNAL DOUBLER REPAIR PER SRM 53-30-3.  (M)
